Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

mgeelh

Member
  • Total Reviews

    0
  • Content Count

    32
  • Joined

  • Last visited

Community Reputation

0 Neutral

About mgeelh

  • Rank
    Junior Member
  1. Has anyone tried this creme? It sounds promising to me to reduce acne scars. It costs about $ 110 for 1 oz (30 ml) I think i'm going to try it in short time. A description: The Accident Over forty years ago, aerospace physicist Dr. Max Huber suffered a terrible accident when a routine experiment exploded in his face, resulting in severe chemical burns. Neither science nor medicine could offer sufficient promise of help, so Huber decided to help himself. Twelve years and some 6,000 experiments
  2. Probably not. If you feel really sick, contact your derm.
  3. It depends on the person. I've been taking 30 mg for 4 months, and I still get new pimples. Im on it for 6 months. If you don't have results at the 4th month, your derm will probably continue the accutane for another 2 months or so.
  4. I'm getting a little bit depressed. I've been taking 30 mg of accutane for 15 weeks now, and only about 10% improvement. :sad: Can't wait to be clear after five years of acne and little social life. I'm sure a clear face will boost my self confidence a lot.
  5. I really think those initial breakouts are caused by the high dosage of accutane. I have been taking 30 mg for 2,5 weeks, and my skin looks already better than ever. I don't think i'm going to get a breakout. :-k
  6. I read that vit. e causes breakouts in some people. So it might not be benificial for everyone.
  7. Whe i read these boards and the boards in Holland, I have the idea that you people in the US get higher doses of Accutane prescribed. I get 30 mg weighing 60 kg (120 lbs). In Europe (the netherlands) the doctors normally prescribe 0,5 mg per kg. Why are other meds (especially in the us) giving higher dosages, as this isn't neccesary?
  8. Only one word: Accutane. I'm a bit in the same situation as you are and I decided it is enough now. This week i'am seeing my doctor and I'm going to ask for accutane. I know there are some side effects, but I think it's worth it. You should try it also.
  9. Eventually, but only after some serious damage has been done to your small intestine. Hey, I don't really care so don't take my word for it, but tetracycline will always make your acne worse in the long run, as will any antibiotic. It makes the bacteria a lot stronger and more resistant (because they're forced to mutate at a far higher rate to combat the antibiotic), and you'll find that when the acne starts returning after 9 months or so it's a lot more severe, deeper in the skin and harder t
  10. I think i also have candida from taking tetracycline over a long period (about 1 year). I am going to try Viralex http://www.goodhealth.co.nz/news.htm. My nephew saw his acne disappear almost completly. So i'm very anxious to start with it. The only disadvantage is that is very expensive. One box (36 Euros)contains 60 pills, and for the best result you should take 6 a day. I'll keep you informed on my progress, i;m going to start at the end of this week.
  11. I'm using the soap every day, but i don't get any flaking. But for the rest I think it's very gentle.
  12. Just continue. I'm on week 6 now and i still get some new pimples. But i see definatly an overall improvement.
×